# SDR UALA2010101803851

- Difficulty date: October 18, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 41,857 hours, 16,489 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 321
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD CONTINUOUS WHISTLE RT SIDE COCKPIT.  REPLACED RT WINDSHIELD.  NOISE INTERFERED WITH RADIO COMMUNICATION. STARTED REMOVAL OF RIGHT WINDSHIELD. CB'S PULLED. REMOVED OLD WINDSHIELD, CLEANED BOLTS AND FRAMES. REPLACED RIGHT WINDSHIELD.
